# SDR 2DYA20200106002

- Difficulty date: December 13, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 68,934 hours, 30,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Part time: 68,934 hours, 30,004 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 28 DAY CHECK FOUND R/H EXIT SIGN LIGHT INOP.  REMOVED AND REPLACED R/H AFT BATTERY PACK IAW B767 AMM 33-51-07.  OPS CHECK NORMAL.  NOTE: AIRCRAFT WAS IN MAINTENANCE CHECK AT THE TIME THE ISSUE WAS FOUND.  FAA PMI HAS BEEN NOTIFIED.
